# SDR CALA2018111202357

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 82,344 hours, 18,357 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LOST LH HYDRAULIC FLUID FOUND IN LH WHL WELL TWO HYDRAULIC LINES CHAFING . ONE A RETURN LINE  271N6441-1429 M&E 19-2911-3-0209. THE OTHER LINE IS FROM AUTOPLT LATERAL CONTROL GUIDANC SERVO 271N6441-1147 M&E 19-2911-3-0184 SEE IPC 29-11-51-39B ITEM 157 FOUND SUPPLY LINE IN LFT FWD WHEELWELL TO A/P LATERAL CNT SERVO CHAFFED. REPLACED LINE LEAK CHK''S GOOD.
